| Model Number |
364480 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.A first stent was implanted.Subsequently, the orsiro was advanced.Inside the already implanted stent the orsiro stent slid off the top of the balloon and was slightly displaced in distal direction, but could finally be implanted at the intended target lesion.
Additional Manufacturer Narrative
Combination product: yes the complaint instrument was not returned for analysis.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, four videos taken from the angiogram were reviewed.The videos show a stent system in the proximal rca with the stent being displaced on the balloon.The actual complaint event is not visible.The angiographic material does therefore not contain further relevant information with regards to the root cause of the complaint review of the product release documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.